# SDR ASAA2016080517626

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 9,602 hours, 3,114 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Faulty
- Location: Apu Inlet
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AMBER FAULT LIGHT ILLUMINATES WHEN APU IS SHUTDOWN.  LIGHT EXTINGUISHES AFTER 2 MINUTES.  ACFT GROUNDED.  FOUND CURRENT FAULT 49-61223 FOR LAST 4 STARTS.  REPLACED INLET TEMP SENSOR REF FIM TASK 49-60-812 & AMM 49-61-31.  OPS CK GOOD.  NO CURRENT FAULTS.  THIS CLEARS MEL 49-1B.
